# SDR ASAA2017112822814

- Difficulty date: November 28, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56503
- Condition: Corroded
- Location: Bs947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR INTERCOSTAL STA 947.5-967 LBL 24 CORRODED. GROUNDED - YES. BLENDED CORROSION, ORIGINAL THICKNESS .150, MATERIAL REMAINING .130, REMOVED .020, OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REMOVED AND REPLACED INTERCOSTAL P/N 147A5660-3 IAW BAC DWG 147A5650 REC A AND B737-800 SRM 51-40-02. DOT REMOVED.
